# SDR UPS07149268

- Difficulty date: February 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - LANDING GEAR WOULD NOT RETRACT & STBY PITOT HEAT INOP.  REMOVED AND REPLACED NOSE GEAR PROX DETECTOR SSGB PER TECH SUPPORT M/M 32-00-00-04, SEC E, PARA D.  OPS CHECK GEAR PER MM 32-31-00-05.  OPS CHECK GOOD.
